Cart (Loading....) | Create Account
Close category search window
 

A new proof of the discrete-time LQG optimal control theorems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Davis, M. ; Dept. of Electr. Eng., Imperial Coll. of Sci., Technol. & Med., London, UK ; Zervos, M.

Presents a unifying new proof for the three discrete-time linear quadratic Gaussian problems (deterministic, stochastic full information, and stochastic partial information) based on pathwise (deterministic) optimization. The essential difference between the control aspect of the three cases is that the controls should lie in different classes of “admissible controls”, and the authors address them as constrained optimization problems using appropriate Lagrange multiplier terms

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 8 )

Date of Publication:

Aug 1995

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.